Canonical and microcanonical Gibbs states

Preston C (1979)
Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 46(2): 125-158.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
The grand canonical Gibbs states for a system from classical statistical mechanics can be defined as the probability measures on an appropriate phase space which have certain specified conditional probabilities. These conditional probabilities are with respect to a family of σ-algebras associated with subsets of the space in which the system lies. If different families of σ-algebras are used then canonical and microcanonical Gibbs states are obtained. The relationship between these different Gibbs states is studied and, subject to various conditions, it is shown that each canonical and microcanonical Gibbs state can be written as a convex mixture of grand canonical Gibbs states.
Erscheinungsjahr
1979
Zeitschriftentitel
Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Band
46
Ausgabe
2
Seite(n)
125-158
ISSN
0044-3719
Page URI
https://pub.uni-bielefeld.de/record/1663212

Zitieren

Preston C. Canonical and microcanonical Gibbs states. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete . 1979;46(2):125-158.
Preston, C. (1979). Canonical and microcanonical Gibbs states. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete , 46(2), 125-158. https://doi.org/10.1007/BF00533255
Preston, C. (1979). Canonical and microcanonical Gibbs states. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 46, 125-158.
Preston, C., 1979. Canonical and microcanonical Gibbs states. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete , 46(2), p 125-158.
C. Preston, “Canonical and microcanonical Gibbs states”, Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete , vol. 46, 1979, pp. 125-158.
Preston, C.: Canonical and microcanonical Gibbs states. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete . 46, 125-158 (1979).
Preston, Christopher. “Canonical and microcanonical Gibbs states”. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete 46.2 (1979): 125-158.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar